Article

2 Iconography
Access to the text (HTML) Access to the text (HTML)
PDF Access to the PDF text
Service d'aide à la décision clinique
Advertising


Access to the full text of this article requires a subscription.
  • If you are a subscriber, please sign in 'My Account' at the top right of the screen.

  • If you want to subscribe to this journal, see our rates



Annales de Dermatologie et de Vénéréologie
Sous presse. Epreuves corrigées par l'auteur. Disponible en ligne depuis le mardi 11 février 2020
Doi : 10.1016/j.annder.2020.01.015
Received : 6 August 2019 ;  accepted : 16 January 2020
Pancréatite aiguë sous acitrétine
Acute pancreatitis under acitretin
 

W. Bahtaoui , F.-Z. El Fetoiki, F. Hali, S. Chiheb
 Service de dermatologie, CHU Ibn Rochd, université Hassan II, Casablanca, Maroc 

Auteur correspondant.
Résumé
Introduction

Les rétinoïdes sont des dérivés de la vitamine A qui ont de nombreuses indications en dermatologie. La pancréatite aiguë aux rétinoïdes par voie systémique est un effet indésirable rare. Nous en rapportons un cas survenu lors d’un traitement par acitrétine pour un psoriasis.

Observation

Un patient âgé de 27 ans, sans antécédent de diabète, d’obésité, de consommation d’alcool ou de prise médicamenteuse, consultait pour un psoriasis pustuleux étendu. Le bilan lipidique et hépatique était normal. Le patient était traité par acitrétine à la dose de 25mg/j. Quatre jours après le début du traitement, le patient était admis aux urgences chirurgicales pour épigastralgies transfixiantes avec vomissements bilieux et sensibilité épigastrique, sans troubles de transit. Le dosage de la lipasémie était à 20 fois la normale (1278 UI/L), la CRP était augmentée à 155mg/L. Les triglycérides étaient normaux à 0,66g/L. Le score de Ranson était à 1. Le scanner abdominal montrait un aspect de pancréatite grade B selon la classification de Balthazar avec un épanchement péritonéal de faible abondance. Le complément échographique individualisait une vésicule biliaire alithiasique, sans dilatation des voies biliaires intra ou extra hépatiques. L’acitrétine était arrêté devant son imputabilité potentielle. Le patient était traité par une alimentation parentérale, un jeun strict et un inhibiteur de pompe à protons avec une bonne évolution clinique et une normalisation progressive de la lipasémie et de la CRP en 10jours. Pour le psoriasis, le patient était traité par la suite par infliximab avec une bonne évolution.

Discussion

Devant des douleurs abdominales aiguës chez un patient traité par rétinoïdes, la pancréatite aiguë est un diagnostic à évoquer. Cette complication peut survenir en l’absence d’hypertriglycéridémie.

The full text of this article is available in PDF format.
Summary
Introduction

Retinoids are vitamin A derivatives with numerous indications in dermatology. Acute pancreatitis is a rare adverse effect of systemic retinoids. We report a case occurring during acitretin treatment for psoriasis.

Patients and methods

A 27-year-old male patient with no history of diabetes, obesity, alcohol consumption or medication consulted for extensive pustular psoriasis. The lipid balance and liver tests were normal. The patient was treated with acitretin at a dose of 25mg/d. Four days after the start of treatment, the patient was admitted to the surgical emergency room for piercing epigastric pain with vomiting of bile, without transit problems. Serum lipase was 20 times the normal value (1278 IU/L). CRP was raised at 155mg/L and triglycerides were normal at 0.66g/L. Ranson's score was 1 and the abdominal scan revealed Balthazar Grade B pancreatitis with a small amount of peritoneal effusion. The ultrasound examination showed absence of gall stones, without dilation of either the intra- or extra-hepatic bile ducts. Acitretin was discontinued due to its possible causative role. The patient was treated by means of parenteral feeding, strict fasting and a proton-pump inhibitor, and a good clinical outcome with gradual normalization of serum lipase and CRP was achieved in 10 days. The patient was subsequently treated with infliximab for psoriasis, with good results.

Discussion

In the event of acute abdominal pain in a patient treated with retinoids, a diagnosis of acute pancreatitis should be considered. This complication can occur in the absence of hypertriglyceridemia.

The full text of this article is available in PDF format.

Mots clés : Psoriasis, Acitrétine, Rétinoïdes, Pancréatite

Keywords : Psoriasis, Acitretin, Retinoids, Pancreatitis




© 2020  Elsevier Masson SAS. All Rights Reserved.
EM-CONSULTE.COM is registrered at the CNIL, déclaration n° 1286925.
As per the Law relating to information storage and personal integrity, you have the right to oppose (art 26 of that law), access (art 34 of that law) and rectify (art 36 of that law) your personal data. You may thus request that your data, should it be inaccurate, incomplete, unclear, outdated, not be used or stored, be corrected, clarified, updated or deleted.
Personal information regarding our website's visitors, including their identity, is confidential.
The owners of this website hereby guarantee to respect the legal confidentiality conditions, applicable in France, and not to disclose this data to third parties.
Close
Article Outline